# SDR UIEA2019072104800

- Difficulty date: July 21, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,903 hours, 16,335 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START.  ( PERFORMED B767 FIM 49-11 FT 987 APU BITE PROCEDURES. SERVICED OIL, CLEARED FAULTS. OPS CHECK GOOD.   )
